# SDR FDEA201508162575

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 742 hours, 17,262 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 27042844
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT AT FL380, RECEIVED A LEVEL 3 CABIN ALTITUDE.  QRH ACTION AVIONICS FAN OVRD CORRECTED PROBLEM.  AFTER APPROX 10 MINUTES PROBLEM RETURNED.  HAD TO INITIATE DESCENT TO FL320 TO MAINTAIN PRESS.  THERE WAS A SLIGHT VIBRATION UNDER THE CAPTAIN'S FLOOR AREA.  REPLACED OUTFLOW VLV ACTUATOR.
